The ecology of temperate reefs

Keough, Michael J, Quinn, Gerald P and King, Alice 1990, The ecology of temperate reefs, Australian journal of ecology, vol. 15, no. 4, pp. 361-363, doi: 10.1111/j.1442-9993.1990.tb01463.x.

Attached Files
Name Description MIMEType Size Downloads

Title The ecology of temperate reefs
Author(s) Keough, Michael J
Quinn, Gerald PORCID iD for Quinn, Gerald P
King, Alice
Journal name Australian journal of ecology
Volume number 15
Issue number 4
Start page 361
End page 363
Total pages 3
Publisher John Wiley & Sons
Place of publication Chichester, Eng.
Publication date 1990-12
ISSN 0307-692X
Keyword(s) Ecology
Temperate reefs
Language eng
DOI 10.1111/j.1442-9993.1990.tb01463.x
Indigenous content off
Field of Research 05 Environmental Sciences
06 Biological Sciences
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©1990, Wiley-Blackwell
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 100 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Tue, 16 Jul 2019, 14:12:22 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact